How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Board Certified Physician
Category: Medical
Satisfied Customers: 55452
Experience:  GP in the United States
55099014
Type Your Medical Question Here...
Dr. Phil, MD is online now

REVERSAL OF PARALYSIS CAUSED BY FOSFESTROL INJECTION

Customer Question

REVERSAL OF PARALYSIS CAUSED BY FOSFESTROL INJECTION
Submitted: 3 years ago.
Category: Medical
Expert:  Dr. Phil, MD replied 3 years ago.
Hello. I'm Dr. Phil, licensed and practicing internist. Excellent service is my goal.

Thanks for this question

What do you mean by paralysis?
Customer: replied 3 years ago.

The man involved can longer use his legs. He cannot walk anymore and experiences numbness from his waist down to his feet

Expert:  Dr. Phil, MD replied 3 years ago.
How did the injection cause this?
Customer: replied 3 years ago.

He was administered the drug at high dose for ten days

Expert:  Dr. Phil, MD replied 3 years ago.
when did the paralysis start.

What do his doctors think

Does he have cancer in the spine?
Customer: replied 3 years ago.

His problem started about 3-4 months ago. Yes I believe he was being treated for prostrate cancer. About the spine thing I have no idea but it does not seem so. His doctor has no answer to the situation

Expert:  Dr. Phil, MD replied 3 years ago.
I am worried about a lesion in the spine

This is the only explanation for this

he needs an MRI of the brain and spinal cord to check for the problem

There could be something there that is fixable.
Dr. Phil, MD and 3 other Medical Specialists are ready to help you
Expert:  Dr. Phil, MD replied 3 years ago.
I noticed you rated ok service

I strive for excellent every time.

Can I help further?

Related Medical Questions